SHI Minjia. Optimal p-ary Codes from One-weight Linear Codes over Zpm[J]. Chinese Journal of Electronics, 2013, 22(4): 799-802.
Citation: SHI Minjia. Optimal p-ary Codes from One-weight Linear Codes over Zpm[J]. Chinese Journal of Electronics, 2013, 22(4): 799-802.

Optimal p-ary Codes from One-weight Linear Codes over Zpm

Funds:  This work is supported by the National Natural Science Foundation of China (No.61202068, No.11126174), Talents youth Fund of Anhui Province Universities (No.2012SQRL020ZD), Youth Science Research Fund of Anhui University (No.2009QN026B).
  • Received Date: 2010-05-01
  • Rev Recd Date: 2012-11-01
  • Publish Date: 2013-09-25
  • We investigate the structures and properties of one-Homogeneous (Lee) weight linear codes over the ring of integers modulo M (M is a power of a prime integer p) with one unique nonzero weight. We fully describe one-Homogeneous (Lee) weight codes over rings of integers modulo 4, 8 and 9. By the generalized Gray map, we obtain a class of optimal binary linear codes which reaches the Griesmer bound as well as the plotkin bound and a class of optimal p-ary (p is odd and prime) nonlinear codes which attains the Plotkin bound.
  • loading
  • A.E. Brouwer, J.B. Shearer, N.J.A. Sloane and W.D. Smith,“A new table of constant-weight codes”, IEEE Trans. Inform.T heory, Vol.36, No.6, pp.1344-1380, 1990.
    F.W. Fu, A.J.H. Vinck, S.Y. Shen, “On the construction ofc onstant-weight codes”, IEEE Trans. Inform. Theory, Vol.44,N o.1, pp.328-333, 1998.
    Q.P. Dai, C. Li, “Weight distributions of two classes of linearc odes from perfect nonlinear functions”, Chinese Journal ofE lectronics, Vol.18, No.3, pp.465-470, 2009.
    C. Carlet, “One weight Z4-linear codes”, Int. Conf. on Coding, Crypto and related Areas, Mexico. Springer Lecture Notes in Computer Science, pp.57-72, 1999.
    J.A. Wood, “The structure of linear codes of constant weight”,T rans. Amer. Math. Soc. Vol.354, No.3, pp.1007-1026, 2002.
    M.J. Shi, S.X. Zhu, S.L. Yang, “A class of optimal p-ary codesf rom one-weight codes over FMsub>p[u]m>”, J. Frank. Inst., DOI:1 0.1016/j.jfranklin.2012.05.014.
    A.R. Calderbank, N.J.A. Sloane, “Modular and p-adic cyclicc odes”, Des. Codes Cryptogr., Vol.6, No.1, pp.21-35, 1995.
    S. Ling, J.T. Blackford, “Zpk+1-linear codes”, IEEE Trans. Inform.T heory, Vol.48, No.9, pp.2592-2605, 2002.
    G. Norton, A. Salagean, “On the structure of linear and cyclicc odes over a finite chain ring”, AAECC, Vol.10, No.6, pp.489-5 06, 2000.
    J.A. Wood, “Linear codes over Z2k of constant euclideanw eight”, Proceedings of the Thirty-Seventh Annual Allerton Conference on Communication, Control, and Computing, University of Illinois, pp.895-896, 1999.
    A.R. Hammons, P.V. Kumar, A.R. Calderbank, N.J.A. Solance, P. Solé, “The Z4 linearity of Kerdock, Preparata, Goethals andr elated codes”, IEEE Trans. Inform. Theory, Vol.40, No.2,p p.301-319, 1994.
    S. Ling and C. Xing, “Coding Theory-A First Course”, Cambridge,U .K.: Cambridge Univ. Press, 2004.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (232) PDF downloads(2045) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return